# SDR CA130831001

- Difficulty date: June 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper J3C-65
- Aircraft time: 2,983 hours
- Engine: Cont C8512
- Propeller: Mcauly 1B90*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Bracket
- Part number: 1299201
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ACCOMPLISHING ANNUAL INSPECTION, FOUND DIS-COLOURED SPOT ON BOTTOM OF HINGE BRACKET PIVOT.  ON APPLYING "MAULE TESTER" FOR STRENGTH TEST.  TUBE COLLAPSED. INSPECTION FOUND THE SUPPORT TUBE WAS NOT DRILLED FOR DRAINAGE.  THE NEW REPLACEMENT BRACKET WAS RECEIVED WITH A MFG DRILLED DRAINAGE HOLE.  CHECKING THE REMAINING HINGES FOUND NO CORRODED TUBES.  IT WAS NOTED THAT 3 HINGES WERE NOT DRILLED FOR DRAINAGE.  DRAIN HOLES ADDED TO THIS BRACKETS.
